# SDR ARWA981116

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 8 INCH CRACK IN RADIUS OF TOP O/B PYLON TO WING ATTACH ANGLE NR 3 ENGINE STA YN310.  STOP DRILLED CRACK, INSTALLED DOUBLER PER EO NR 98-0926-06 ON 8110-3, DATED SEPT 24, 1998 UNDER WORK ORDER NR 1300.
